RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 723–728 (Mi mz6793)  

A bound for the distortion near the boundary in the conformal mapping of infinite strips

V. S. Konyukhovskii

Leningrad Engineering-Construction Institute named after P. Tol'yatti

Abstract: A bound is given for the modulus of the derivative of the function effecting the conformal transformation of an infinite strip of constant width into a strip with curvilinear boundaries which are concave in the neighborhood of an nfinitely distant point.

Full text: PDF file (365 kB)

English version:
Mathematical Notes, 1968, 4:6, 923–926

Bibliographic databases:

UDC: 517.5
Received: 24.11.1967

Citation: V. S. Konyukhovskii, “A bound for the distortion near the boundary in the conformal mapping of infinite strips”, Mat. Zametki, 4:6 (1968), 723–728; Math. Notes, 4:6 (1968), 923–926

Citation in format AMSBIB
\Bibitem{Kon68}
\by V.~S.~Konyukhovskii
\paper A~bound for the distortion near the boundary in the conformal mapping of infinite strips
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 723--728
\mathnet{http://mi.mathnet.ru/mz6793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=240293}
\zmath{https://zbmath.org/?q=an:0186.13702}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 923--926
\crossref{https://doi.org/10.1007/BF01110830}


Linking options:
  • http://mi.mathnet.ru/eng/mz6793
  • http://mi.mathnet.ru/eng/mz/v4/i6/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020